Open Journal of Optimization

Vol.8 No.1(2019), Paper ID 90779, 6 pages

DOI:10.4236/ojop.2019.81003

 

Solution of Second-Order Ordinary Differential Equations via Simulated Annealing

 

Abdulazeez Bilesanmi, Ashiribo Senapon Wusu, Akinwale Lewis Olutimo

 

Department of General Studies, Petroleum Training Institute, Delta, Nigeria
Department of Mathematics, Lagos State University, Lagos, Nigeria
Department of Mathematics, Lagos State University, Lagos, Nigeria

 

Copyright © 2019 Abdulazeez Bilesanmi, Ashiribo Senapon Wusu, Akinwale Lewis Olutimo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bilesanmi, A. , Wusu, A. and Olutimo, A. (2019) Solution of Second-Order Ordinary Differential Equations via Simulated Annealing. Open Journal of Optimization, 8, 32-37. doi: 10.4236/ojop.2019.81003.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.